# SDR C2XA11CL073

- Difficulty date: March 15, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 28,464 hours, 21,055 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9901058
- Condition: Faulty
- Location: Ac Bay
- Part time: 28,470 hours, 21,058 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAR FLT 6084 THE CREW REPORTED SMOKE IN THE COCKPIT AFTER NR 2 ENGINE START WITH NR 1 PACK ON.  MAINTENANCE INSPECTED AND PLACED THE NR 1 PACK ON MEL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  MAINTENANCE REPLACED THE NR 1 PACK AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.
